# SDR AALA201811029012

- Difficulty date: November 1, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 19,140 hours, 7,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Part number: FE277001
- Part serial: 3753
- Condition: Failed
- Location: L2 Door
- Part time: 19,230 hours, 7,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  REPLACED THE DOOR ASSIST ACTUATOR IAW AMM 52-22-14 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
